Feeling Tired After Treatment

The Abramson Cancer Center of the University of Pennsylvania
Last Modified: January 26, 2012


I have felt so tired since finishing my treatment, what can I do to get some energy back?


Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:

Fatigue is a very common side effect of chemotherapy and radiation therapy. Typically, energy levels should start increasing slowly a few weeks after treatment. in the interim, get a good night's sleep, rest when you're tired, and don't over do it! Light exercise can help with fatigue, such as a short walk around the block.

See OncoLink's section on fatigue for more tips!

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.


I wish u knew... Nutrition During Cancer Treatment
by Timothy J. Hampshire
December 03, 2012

My Cancer Experience
by Bob Riter
October 06, 2015